Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 36, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 13, 2016, 6:54 PM EDT for Henry County, Putnam County, Ohio. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 6:54 PM EDT (22:54 UTC)
- Expired
- Jul 13, 2016, 7:20 PM EDT
- In force
- 26 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Henry County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 139 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:05 PM EDT | TSTM WND GST 55 | Ottawa, OH | WITH OUTFLOW AHEAD OF THE STORM. |
| Jul 13, 7:25 PM EDT | TSTM WND GST 58 | Ottawa, OH | SMALL BRANCHES 1-3 IN DIAMETER DOWNED. ALSO REPORTED DIME SIZED HAIL. |
| Jul 13, 7:25 PM EDT | TSTM WND GST 58 | Ottawa, OH | SMALL BRANCHES 1-3 IN DIAMETER DOWNED. ALSO REPORTED DIME SIZED HAIL. . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
406
WUUS53 KIWX 132254
SVRIWX
OHC069-137-132345-
/O.NEW.KIWX.SV.W.0036.160713T2254Z-160713T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
654 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HENRY COUNTY IN OHIO...
CENTRAL PUTNAM COUNTY IN OHIO...
* UNTIL 745 PM EDT
* AT 654 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KALIDA...OR
8 MILES WEST OF OTTAWA...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OTTAWA...LEIPSIC...DESHLER...KALIDA...GLANDORF...HAMLER...WEST
LEIPSIC...BELMORE...MILLER CITY...PRENTISS AND GALLUP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4091 8424 4096 8431 4131 8399 4122 8388
4106 8388
TIME...MOT...LOC 2254Z 227DEG 22KT 4099 8419
HAIL...1.00IN
WIND...60MPH
$$
FISHER1 follow-up statement
736
WWUS53 KIWX 132320
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
720 PM EDT WED JUL 13 2016
OHC069-137-132329-
/O.CAN.KIWX.SV.W.0036.000000T0000Z-160713T2345Z/
HENRY OH-PUTNAM OH-
720 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY AND CENTRAL
PUTNAM COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. A WIND GUST TO 55 MPH WAS
RECORDED NEAR OTTAWA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
OHIO.
LAT...LON 4091 8424 4096 8431 4131 8399 4122 8388
4106 8388
TIME...MOT...LOC 2317Z 227DEG 22KT 4110 8404
$$
FISHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:04 PM EDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jul 13, 3:04 PM EDT, 3 hours 50 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 304 PM EDT WED JUL 13 2016 .SYNOPSIS... Issued at 131 PM EDT Wed Jul 13 2016 A couple of upper air disturbances will move across the area today and tonight causing scattered thunderstorms. A cold front will move through the area Thursday, continuing the chance of storms. High pressure will move across the area Friday and Saturday providing fair weather with temperatures a bit below normal. As the high moves east Sunday, warmer and more humid air along with a chance of thunderstorms will return to the area and continue into early next week. && .SHORT TERM...(This Afternoon through Thursday) Issued at 300 PM EDT Wed Jul 13 2016 Weak MCV remnants into nw IN as of 18z is expected to spark isolated to scattered convection into areas mainly along/east of US 31 late this afternoon. Moderate boundary layer destabilization given slight cooling aloft over a warm/moist near sfc layer more than adequate for development, but rather paltry warm sector wind field and weak forcing (capping concerns) does bring coverage/probability into question...hence the 30-50 percent type PoPs. The main threats for the remainder of the afternoon will be lightning and isolated wind gusts > 50 mph. Another/stronger convectively aided shortwave over IA/northern MO will continue to progress east and provide the next opportunity for more widespread convection this evening into the early overnight (01- 06z). Stronger wind fields and forcing on leading edge of synoptic scale height falls should allow upscale growth of MCS over eastern IA/MO into IL early this evening. What happens east from here remains of low confidence given outrun from slightly better upper support (shear/buoyancy balance offset) and potential for stronger bowing segment to focus more along leftover instability gradient/outflow through central IL/IN. This gradient/outflow will be the key as it attempts to mix north late this afternoon/evening possibly bringing the severe threat north into our area (best chances south of the US 30 corridor in Indiana). Any bowing segment would present a wind damage threat and potentially a brief spinup tornado. Stay tuned for updates this evening. Mainly dry conditions are then expected in wake of composite outflow later tonight/Thursday morning. The main cold front will translate southeast through the local area Thursday afternoon as mid-level trough works east through the Great Lakes region. Will finally have the deep background flow/shear necessary for better organization tomorrow...yet weak frontal convergence/deep layer ascent and southward exit of deeper moisture tied to tonight's composite outflow/pre-frontal trough should limit the severe threat/coverage...although low chances warranted mainly along/southeast of US-24. Temperatures will likely overachieve somewhat tomorrow given deep mixing and lowering dewpoints under a mostly/partly sunny sky. && .LONG TERM...(Thursday Night through Wednesday) Issued at 300 PM EDT Wed Jul 13 2016 Friday into Saturday will be characterized by much cooler/less humid conditions as fresh canadian airmass builds in post-frontal. Passage of a weak secondary trough on Friday is allowing some model guidance print out some light QPF. Opted to retain silent 10 PoP given dry airmass and weak forcing along this secondary feature. Sfc high pressure then builds in Friday night through Saturday night as subsidence/height rises in flat flow. An upper level ridge (595-600 dm at 500 mb) and associated dome of extreme heat will build/expand across the central US later Sunday through next week. Theta-e ridge/frontal boundary on the northeast fringe of this feature will likely be positioned in the vicinity late Sunday through the middle of next resulting in chances for showers/storms in ring of fire type pattern. Heat/humidity levels will also gradually increase, especially by late next week/weekend (just beyond this forecast period) as upper ridge becomes better established into the Ohio Valley and western Great Lakes. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 126 PM EDT Wed Jul 13 2016 Extremely low confidence forecast with respect to thunderstorm potential later this afternoon through this evening. First wave/mesovort across NE IL into NW IN is expected to kick off convection across terminals mid afternoon through early evening. Left previous forecast timing for TEMPO TSRA per hi-res guidance trends. Introduced VCTS mention from 02-06Z associated with second wave currently across central IA that will push east over the next several hours. Also introduced MVFR cigs/visbys at KFWA toward daybreak Wednesday, with ample low level moisture, weakening gradient and weak subsidence behind aforementioned secondary wave. Drier air pushing into KSBN precludes MVFR mention for them. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...JT/NG SHORT TERM...Steinwedel LONG TERM...Steinwedel AVIATION...NG Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 13, 4:11 AM EDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 411 AM EDT WED JUL 13 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-141000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 411 AM EDT WED JUL 13 2016 /311 AM CDT WED JUL 13 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS. ISOLATED SEVERE STORMS WITH DAMAGING WINDS AND HAIL ARE POSSIBLE THIS AFTERNOON AND THIS EVENING. ALSO, THE HEAT INDEX WILL BE IN THE 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. ISOLATED STRONG STORMS ARE POSSIBLE OVER NORTHWEST OHIO THURSDAY AFTERNOON. THERE IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-141000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 411 AM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS. ISOLATED STORMS WITH WINDS GREATER THAN 40 KNOTS AND HAIL ARE POSSIBLE THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING. THERE IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jul 13, 5:52 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
552 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 3 SSE CURRYVILLE 40.74N 85.04W
07/13/2016 E0.75 INCH ADAMS IN TRAINED SPOTTER
ESTIMATED BIGGER THAN 0.5 INCH DIAMETER HAIL
BUT LESS THAN 1".
&&
MCDLocal storm report, Jul 13, 5:54 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL DECATUR 40.83N 84.93W
07/13/2016 M0.75 INCH ADAMS IN TRAINED SPOTTER
.
&&
KLRLocal storm report, Jul 13, 5:56 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG DECATUR 40.83N 84.93W
07/13/2016 ADAMS IN TRAINED SPOTTER
MEDIUM SIZED TREE LIMBS DOWNED.
APPROXIMATELY 4 TO 6 INCHES IN DIAMETER.
LIMBS APPEARED HEALTHY.
&&
KLRSpecial weather statement, Jul 13, 6:27 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 PM EDT WED JUL 13 2016
INZ003>005-MIZ077-078-132330-
ST. JOSEPH-LA PORTE-ELKHART-BERRIEN-CASS-
627 PM EDT WED JUL 13 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ST. JOSEPH...
NORTHERN LA PORTE...NORTHWESTERN ELKHART...SOUTHEASTERN BERRIEN AND
CASS COUNTIES...
AT 626 PM EDT /526 PM CDT/...AN AREA OF STRONG THUNDERSTORMS WAS
FROM NEAR NEW CARLISLE TO BUCHANAN...AND WEST TO HESTON...MOVING
EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTH BEND...ELKHART...MISHAWAKA...GOSHEN...MICHIGAN CITY...LA
PORTE...NILES...DOWAGIAC...BUCHANAN...GEORGETOWN...TRAIL CREEK...
SIMONTON LAKE...DUNLAP...GULIVOIRE PARK...GRANGER...OSCEOLA...NEW
BUFFALO...NEW CARLISLE...CASSOPOLIS AND THREE OAKS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 41 AND 102.
INTERSTATE 94 IN INDIANA BETWEEN MILE MARKERS 36 AND 45.
INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 0 AND 10.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4175 8683 4186 8665 4203 8577 4178 8577
4177 8579 4176 8577 4160 8577 4160 8692
TIME...MOT...LOC 2226Z 265DEG 19KT 4175 8645
SLLSpecial weather statement, Jul 13, 6:34 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
634 PM EDT WED JUL 13 2016
INZ027-OHZ004-015-024-025-132315-
ADAMS-VAN WERT-ALLEN-DEFIANCE-PAULDING-
634 PM EDT WED JUL 13 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ADAMS...
CENTRAL DEFIANCE...PAULDING...SOUTHWESTERN ALLEN AND VAN WERT
COUNTIES...
AT 634 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CONVOY TO 7 MILES NORTHWEST OF COLDWATER TO NEAR
ST. HENRY...AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DEFIANCE...VAN WERT...DELPHOS...PAULDING...SPENCERVILLE...PAYNE...
CONVOY...OHIO CITY...SPENCERVILLE IN ALLEN COUNTY...MIDDLEBURY...
MIDDLE POINT...GROVER HILL...WILLSHIRE...SCOTT...MELROSE...
HAVILAND...WREN...LATTY...VENEDOCIA AND BROUGHTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
INDIANA AND OHIO.
&&
LAT...LON 4092 8485 4092 8480 4101 8480 4135 8442
4099 8437 4099 8440 4090 8440 4090 8436
4083 8435 4069 8429 4068 8446 4073 8446
4073 8480 4060 8480
TIME...MOT...LOC 2234Z 226DEG 31KT 4094 8478 4057 8473 4038 8465
FISHERLocal storm report, Jul 13, 6:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
641 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG DECATUR 40.83N 84.93W
07/13/2016 ADAMS IN TRAINED SPOTTER
45 FT TALL, 2 FT DIAMETER TREE DOWNED. OTHER
SMALL BRANCHES DOWNED.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:34 PM EDT | Special Weather Statement | IWX | Paulding, Van Wert | 41 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.